MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-420
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported left side "pain" and "concern with the product." additionally, healthcare professional reported left side rupture and "enlarged lymph nodes." device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Device evaluation: visual analysis of the returned device identified missing piece of the shell and broken shell.Weight measurement of the device identified device was underweight.A microscopic analysis was performed which identified a sharp edge opening assessed as unidentified tear opening.A dimensional measurement in the shell was performed which identified the thickness was within specification.Based on the device analysis the final assessment was a sharp edge opening on posterior due to an unidentified (tear) opening, and missing piece of the shell due to inconclusive.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Continued h.6.[health effect - impact code]: f2203.
 
Event or Problem Description
Patient representative reported "as a direct and proximate result of having the recalled biocell implants implanted, plaintiff is at a significantly increased risk for developing bia-alcl.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key9385264
Report Number9617229-2019-18987
Device Sequence Number533963
Product Code FTR
UDI-Device Identifier10888628002265
UDI-Public10888628002265
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2019
Device Model Number110-420
Device Catalogue Number110-420
Device Lot Number2697685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/02/2019
07/16/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/26/2019
01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale